×

Found 65,267 Documents (Results 1–100)

A problem of optimal control of loading points and their reaction functions for a parabolic equation. (English. Ukrainian original) Zbl 07879513

Cybern. Syst. Anal. 60, No. 3, 442-455 (2024); translation from Kibern. Sist. Anal. 60, No. 3, 120-134 (2024).
MSC:  93Bxx 35Kxx 93Cxx
PDFBibTeX XMLCite
Full Text: DOI

Optimal control of the behavior of solutions to an initial-boundary value problem arising in the mechanics of discrete-continuum systems. (English. Russian original) Zbl 07872269

J. Math. Sci., New York 282, No. 3, 396-416 (2024); translation from Sovrem. Mat., Fundam. Napravl. 68, No, 3, 488-508 (2022).
MSC:  93Cxx 93Bxx 47Axx
PDFBibTeX XMLCite
Full Text: DOI

Filter Results by …

Document Type

Database

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Main Field

all top 3

Biographic Reference

all top 3

Software